Is it possible to poison Donormil
It's no secret that the modern rhythm of life has a bad effect on people's health. There are such conditions as irritability, aggressiveness, increased fatigue and, of course, insomnia.
Insomnia is a condition in which a person falls asleep badly, often wakes up at night, and in severe cases - can not fall asleep at all. Most often, insomnia affects women and people in old age. If self-medication methods have not helped in the fight against insomnia, such a person decides to seek medical help from his doctor, who will recommend medications for insomnia, including Donormil short course.
Indications and contraindications for the appointment Donormila
Donormil is a hypnotic, it decreases the time interval until the moment of falling asleep, contributes to the increase in the duration of sleep.
The drug Donormil is prescribed in the following cases:
- at disturbance of phases of a dream;
- in severe diseases, accompanied by severe pain, which prevent sleep;
- with neuroses;
- with severe allergic conditions, when there is severe itching of the skin.
This drug is contraindicated for children, people over 65, people suffering from glaucoma, men who have problems with the prostate gland, if there is a congenital lactose intolerance. With special care Donormil is prescribed to pregnant women and during lactation. Absolutely contraindicated simultaneous reception donormila and alcohol.
How should I take donormil
Donor Milo should be taken from half a tablet half an hour before bedtime, with plenty of water. If the effect is not reached, then the dose is increased to the whole tablet. In some cases, a specialist can prescribe a drug intake of 2 tablets per day.
In no case should you increase the dose of Donormil by yourself, as this leads to an overdose, and in severe cases, a fatal outcome is possible!
The lethal dose Donormila for each person is individual - one person will have enough and 1-2 tablets, and someone and the whole pack is not enough. It should be remembered that an overdose Donormila can lead to death!
Symptoms of an overdose Donormila
If taking Donormil at a higher dose than recommended by a doctor, an overdose may occur. The main symptoms of an overdose of Donormil are:
- increased daytime drowsiness;
- uncharacteristic anxiety;
- mood swings;
- suffers coordination of movements - there is a trembling of fingers of hands;
- seizures, epileptiform seizures;
- increased body temperature;
- allergic reactions, up to coma;
- dilated pupil - mydriasis;
- hyperemia of the skin;
If any of these symptoms occur, you should immediately consult a doctor.
Donormil and alcohol
Alcohol, as well as drugs, which are based on ethyl alcohol, can enhance the effect of Donormil. Perhaps the emergence of dependence. Simultaneous reception of alcohol and Donormila lowers the sensitivity of the nervous system to this drug and a person is forced to take a large dose without thinking about whether it is possible to poison Donormil.
In addition to the negative effect of enhancing the effect of this drug when combined with alcohol, an additional negative factor is the fact that a drunk person does not ask whether it is possible to die from an overdose of Donormil, since self-criticism is then lowered, and he, perhaps without hesitation take a lethal dose of medication.
In Russia, as in European countries, donormil can not be bought in a pharmacy without a doctor's prescription, which already speaks of the seriousness of the drug. The specialist will find out whether the patient has alcohol or drug dependence, whether there were attempts to settle accounts with life. If such problems arose, Donormil's application is inappropriate.
Assistance with an overdose Donormila
If symptoms appear that indicate an overdose or poisoning by Donormil, you should call an ambulance and ask what to do in this case before the arrival of staff.
The very first action should be gastric lavage in any accessible way - drink a half or two liters of water and induce vomiting or clean the stomach through a special medical hose. Then, take measures to detoxify - taking drugs containing activated charcoal, drinking large amounts of water or salt solutions, means causing bowel evacuation - to remove the remnants of Donormil from the body.
Treatment of poisoning donormilom
In severe cases, people are hospitalized to provide qualified complex treatment. If a person is no longer able to breathe on his own - he will be connected to the device of artificial ventilation of the lungs, make the procedures for cleaning the body.
Also in the hospital, the victim will be assigned counseling by a psychologist who will help cope with the state that led to such a sad situation.
Consequences of an overdose Donormila
In case of an overdose Donormil may have consequences:
- various kinds of hallucinations - auditory, visual, sensitive;
- edema of various organs and tissues;
- acute retention of urine, feces;
- acute allergic reaction, up to anaphylactic shock;
- convulsions, up to the epileptic state in severe form;
- coma, death.
Severe consequences of an overdose Donormilom can be avoided if you seek medical help as soon as possible!
Prevention of poisoning donormilom
The main condition for the prevention of poisoning Donormilom - is a careful compliance with the instructions for the use of the drug and a clear adherence to the recommendations of the doctor. If you have any doubts about taking the drug, consult a doctor who will do the dose adjustment and try to explain in an accessible way the errors that have arisen when using Donormil.
After the end of the course of treatment, Donormil should not be independently prolonged, even if the dream has not recovered to the desired level. Should take a break in taking the drug or contact a specialist for the appointment of another medication.
Any medicine should be taken, strictly observing the dosage and only on the recommendation of a specialist. Especially it concerns such serious preparations as Donormil!